MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C3001
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: na.Event description: translation: thermos bottle for use in laparoscopy.It is broken.Does not retain heat.From complaint form: according to the or nurses, the heated saline inside the scope warmer got cold to fast in the last times they used it.This scope warmer has, at least, 3+ years of daily use; according to hospital's information, it's broken and do not hold the heat and they sent us a repair order asking if we can correct the issue.They are aware that this product has a lot of use and is also subject to wear and tear.They understood that we do not repair this material.Intervention: change of device.Patient status: na.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken scope warmer bottle.The inner wall of the bottle was detached from the outer wall of the bottle, and the weld line connecting both walls was broken.Multiple dents were observed on the top, bottom and outside of the bottle.Based on the condition of the returned unit, it is likely that reported event was caused by improper handling of the unit after it was shipped from applied medical.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
C3001, SCOPE WARMER BOTTLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13726193
Report Number2027111-2022-00460
Device Sequence Number6091040
Product Code GCJ
UDI-Device Identifier00607915116798
UDI-Public(01)00607915116798(11)180420(30)01(10)1320569
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K931895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC3001
Device Catalogue Number100260501
Device Lot Number1320569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown